Clomid is commonly prescribed for irregular ovulation. The commonest cause of bleeding between periods or after intercourse is hormonal imbalance. The two hormones regulating a woman’s cycle are estrogen and progesterone. If they get out of balance, one may have spotting. Dysfunctional ovaries as in PCOD, thyroid gland problems, and starting and stopping birth control pills or any other birth control method can all affect your hormone balance. Clomid can also cause spotting, or abnormal menstrual bleeding, as a side effect .Depending on your detailed symptoms and medical history your doctor may recommend a pelvic examination and tests like urine examination, pregnancy test ,pap smear and other cervical screening tests. Only after a detailed clinical evaluation the cause can be determined. You need to discuss with your gynecologist about the cause of your irregular periods and other concerns. I hope it helps.
Best luck and regards!
the spotting only last for 3 days.